# SDR QXEA0000243

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - GOUGE IN FUSELAGE SKIN ON ROOF, 19 AFT OF STATION X312.36, APPROXIMATELY STRINGER 1S-2S.  REPAIRED IAW DHC SRM 51-20-11, FIGURE 3 AND SRM 53-00-16, TABLE 1, SHEET 2.
